# SDR DHL2003809003

- Difficulty date: October 31, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR IS HARD TO OPEN FROM THE OUTSIDE.  DOOR JAMMED CLOSED.  ADJUSTED COCKPIT DOOR PER M/M 52-10-0.  OPS CHECKED GOOD.
